# SDR USAA20090422SB066

- Difficulty date: April 22, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - MAINTENANCE REPORTED THE LAST 6 ROWS OF EMERGENCY LIGHTS, ALONG WITH THE LOWER EXIT SIGNS IN AFT GALLEY, INOPERATIVE.  MAINTENANCE FOUND THE WIRE HARNESS DISCONNECTED FROM THE BATTERY PACK THAT CONTROLS AFT GALLEY EXIT LIGHTS AND LAST 6 ROWS OF EMERGENCY LIGHTS.  RECONNECTED WIRE HARNESS.  OPERATIONAL CHECK NORMAL FROM BOTH FLIGHT DECK SWITCH AND AFT GALLEY FLIGHT ATTENDANT PANEL.
